T Nation

Help Translate Results. ED Problems


#1

Ok idk if you guys remember my last post... but i was shut down hard and couldn't really get wood. After being advised i got a blood test. I have a gf that means a lot to me and i want to get everyone working asap to make her happy. Basically cycle was
1-6 sus250 -500 mg
1-4 dbol 30 mgs
6-8 test prop
4 days after last shot of test prop i began pct. Clomid and nolva

Keep in mind i was really wanted to get this done asap... and i was on day 5 of clomid when i took this.

Test = 756
LH = 7.5
FSH = 3
Estradol = 17.3

If there is any other info needed please let me know. Here are my 2 questions, i really want to get rid of this ed.. and if i am looking at this correctly my test lvls really aren't fucked up... This is now 2 months after pct.. would i be able to run another cycle? If i do would i be fucked over even harder next cycle with ed?


#2

I am just confused with those high test lvls how the fuck am i having ed problems?!?! maybe high estrogen.. however i didn't see it on the results (even though i was pretty sure they tested for it)


#3

Estradiol is the estrogen test. I'm guessing the range on estradiol is something like 7 - 45 if it's Labcorp...?


#4

Yes it is lab corp... i mean this makes me nervous cause i feel like i check out according to the test?... So next cycle here i come?


#5

Running another cycle when you are still having issues from your previous one is incredibly retarded...but I'm not one to judge what stupid people want to do...

Are you still taking PCT?

Clomid is known to have severe estrogenic side effects for some men--this could be the case for you, if you are still on it. Nolva is a better choice for those people and not a lot of complaints from people who have switched.

Did you take finasteride or any other 5AR inhibitor during your cycle for hair loss/prostate?


#6


#7

Your actual estrogen levels don't have to be high for clomid to bring about estrogenic effects. Since it is binding to the estrogen receptor, some men appear to not handle this well and their body treats it as if it is actually estrogen. Agree that your actual estrogen levels are fine.

Nolva would probably be better if this is what is causing your issues. Are you still doing PCT?

You didn't answer the question about the finasteride.


#8

Well i did a week of clomid then after reading this i stopped the clomid use and am being nolva.. and no i didn't take fina. So what is my next step? Run the nolva and then if that doesn't work hcg? Kinda nervous after that cause idk what else i can do.


#9

Why would you use hcg?


#10

I just found and re-read your original thread. You should have posted this in that one, so people can keep track.

You said you got your blood tests on day 5 of clomid, and that this was your PCT, but you did not mention in THIS thread that it has been 2 months since your cycle and you had been having those issues for the past 2 months...so basically, the fact that you are using Clomid isn't your problem since you weren't using clomid for those two months (were you?)...

You need to stop all the shit you are taking for a few weeks and get an accurate bloodwork baseline in order to really determine the problem...you can take cialis or viagra in the meantime....You need to add DHT and Prolactin to the test, along with the ones you already got. Don't have sex or masturabte for a day or so before the test because that can influence prolactin levels.

If you want to be impatient, I suppose you could try out Proviron for DHT or Caber for prolactin, but I wouldn't recommend them since you are just swinging in the dark.


#11

No i haven't been taking clomid the whole time... only for 3 weeks.. but do you think it will ever come back to what it used to be. Idc if i take steroids again or not i just want my ability to boners back... Which sucks cause i spent 600 bucks on my next cycle already :confused:


#12

bump.... will i ever fully recover?